# SDR 0501599943

- Difficulty date: November 6, 2005
- Submitted: November 9, 2005
- Operation: Air carrier
- Aircraft: N1308T
- Make and model: Doug DC-9-31
- Aircraft serial: 47315
- Aircraft time: 88,521 hours, 89,519 cycles
- Engine: Pwa JT8D15
- Engine time: 57,622 hours, 33,458 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Nr 1
- Part time: 57,622 hours, 33,458 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FLIGHT ATTENDANTS AND PASSENGERS COMPLAINED OF SMOKE IN THE CABIN.  FLIGHT CREW RETURNED AIRCRAFT TO DEPARTURE AIRPORT.  MAINTENANCE REPLACED ENGINE NR 1.
